# SDR FDEA202010092474

- Difficulty date: October 9, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 92,675 hours, 31,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 913 33-50 1198 09OCT20 BCN FACT U.  DURING SERVICE CHECK FOUND LEFT DOOR SLIDE LIGHT  INOPERABLE.  LEFT DOOR SLIDE LIGHT REMOVED AND REPLACED, IAW AMM  33-51-06-2-1.  EMERGENCY LIGHT TEST PASSED.  OK TO CONTINUE.
